# SDR IPXA09656140

- Difficulty date: May 18, 2009
- Submitted: May 29, 2009
- Operation: Air carrier
- Aircraft: N306UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27759
- Aircraft time: 36,735 hours, 11,250 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114T410450
- Part serial: 000680
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:7C RT WING - NR 9 SLAT I/B UPPER AREA FOUND CRACKED.  RT WING - NR 9 SLAT OSS573 SKIN REPAIRED AS PER SRM 57-43-01-2R2 FIG 201, REV 43.  THIS REPAIR CLASSIFIED AS A MAJOR REPAIR WITH MATERIAL 7075-0-0063IN AND 7075-0-0071IN.  REPAIR DOUBLER AND REPAIR PLATE WITH 5.375 X 10.25 INCHES (2 EA) REPAIR SIZE FOR DOUBLER IS 7.25 X 9 INCHES FOR REPAIR PLATE RESPECTIVELY.
